# SDR AALA202110121672

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 57,036 hours, 34,131 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR INDICATED DISARMED DURING DESCENT WITH DOOR HANDLE IN ARMED POSITION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
